# SDR AALA202207283243

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737
- Aircraft serial: 33346
- Aircraft time: 14,722 hours, 6,121 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY SMOKE DETECTOR ILLUMINATED DURING FLIGHT AND WENT OUT. AMBER LIGHT ON SMOKE DETECTOR IN TRASH CAN REMAINED ON. FLIGHT ATTENDANT SUSPECT PASSENGERS VAPING. NO SIGNS OF SMOKE OR FIRE. PERFORMED LAVATORY SMOKE DETECTION TEST ON RIGHT AFT LAVATORY PER AMM 26-14-00.
